# SDR USAA950363

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod Assy
- Part number: 114T01151
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1175 - FLIGHT DEVELOPED LEADING EDGE SLAT ASYMMETRY PROBELMS AFTER TAKEOFF AND RETURNED TO CLT.  A SECOND ATTEMPT WAS MADE TO DEPART CLT AND THE FLIGHT AGAIN EXPERIENCED SLAT ASYMMETRY PROBLEMS.  FLIGHT RETURNED TO CLT AGAIN.  MAINTENANCE PERFORMED BITE TEST AND RESET THE PROXIMITY SENSOR AFTER THE FIRST RETURN TO FIELD.  ALL BITES AND RESETS CHECKED GOOD.  AFTER THE SECOND RETURN TO FIELD, MAINTENANCE FOUND THE OUTBOARD LEADING EDGE ACTIVATING ROD ON THE NR 7 SLAT FAILED.  THE ROD WAS REPLACED.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED.  (W)
